# SDR DALA2017030501767

- Difficulty date: March 2, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG & W/W, CORROSION ON CENTER TANK UPPER SKIN AFT EDGE BTW STA STA 755 Z=-9 FROM X=O TO X=-53. AS VIEW FROM LT FWD BULKHEAD. CORROSION ON UPPER SKIN OF CENTER FUEL TANK WAS REMOVED PER ETI-17-17-032 REV 2 AND ER/A 555628-14 REV ORIGINAL.
